Alert archive / Texas / River Flood Warnings in 2012

River Flood Warning 11, NWS Corpus Christi, TX

May 18, 2012Calhoun County, Victoria County, Texas

NWS Corpus Christi, TX issued this river flood warning at May 18, 2012, 11:42 AM CDT for Calhoun County, Victoria County, Texas. It was in force for 56 hr.

The area

The counties it named.

The facts

Issued
May 18, 2012, 11:42 AM CDT (16:42 UTC)
Expired
May 20, 2012, 8:04 PM CDT
In force
56 hr
Issued by
NWS Corpus Christi, TX
Flood severity
Minor

Counties Calhoun County, TX, Victoria County, TX

The radar

The Corpus Christi radar (KCRP), 116 km from the middle of the area, began a volume at 16:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Guadalupe River near Bloomington (DUPT2).

Action stage
20 ft
Minor stage
20 ft
Moderate stage
24 ft
Major stage
27 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08177520, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

257 
WGUS44 KCRP 181643
FLWCRP
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1142 AM CDT FRI MAY 18 2012

...THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A FLOOD 
   WARNING FOR THE FOLLOWING RIVERS IN TEXAS... 

  GUADALUPE RIVER NEAR BLOOMINGTON AFFECTING CALHOUN AND VICTORIA 
  COUNTIES

.RECENT OR ANTICIPATED HEAVY RAINFALL OVER THE AFOREMENTIONED  
RIVER BASINS WILL RESULT IN RIVER RISES ABOVE FLOOD STAGE 
DURING THE NEXT FEW DAYS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR 
THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY 
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. RIVER STAGE FORECASTS 
ARE BASED ON OBSERVED AND PREDICTED RAINFALL. IF ACTUAL 
RAINFALL VARIES FROM FORECAST VALUES...FORECAST RIVER STAGES 
WILL VARY ACCORDINGLY.

FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB PAGE AT 
WWW.SRH.NOAA.GOV/CRP. IN THE BLUE MENU SECTION ON THE LEFT OF 
THE PAGE...UNDER THE "CURRENT WEATHER" SUBMENU...CLICK 
ON "RIVERS/LAKES" WHICH TAKES YOU TO OUR AHPS WEB PAGE. 

&&

TXC057-469-191042-
/O.NEW.KCRP.FL.W.0011.120518T1642Z-120521T1600Z/
/DUPT2.1.ER.120518T1552Z.120519T1800Z.120521T0000Z.NO/
1142 AM CDT FRI MAY 18 2012

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A 

* FLOOD WARNING FOR 
  THE GUADALUPE RIVER NEAR BLOOMINGTON.
* UNTIL MONDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 11:00 AM FRIDAY THE STAGE WAS 20.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 23.1 FEET BY 
  SATURDAY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE LATE
  SUNDAY EVENING.
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 24.4 FEET
  ON FEB 22 2012.

* AT 24.0 FEET MODERATE LOWLAND FLOODING OCCURS...WITH THE RIVER 
REACHING WELL INTO THE FLOOD PLAIN.  ANY OIL TANK BATTERIES...PUMP 
JACKS...AND SECONDARY ROADS NEAR THE RIVER MAY BE FLOODED.

$$

&& 

  BELOW ARE THE LATEST RIVER STAGES AND STAGE FORECASTS:

                      FLD LATEST               FORECAST 6 AM LST
LOCATION              STG  STG  DAY  TIME   SAT  SUN  MON  TUE  WED

GUADALUPE RIVER
  BLOOMINGTON          20  20.0 FRI 11 AM  22.7 21.5 18.7 15.1 13.5

$$
5 follow-up statements
384 
WGUS84 KCRP 190108
FLSCRP
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
808 PM CDT FRI MAY 18 2012

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN TEXAS...
 
   GUADALUPE RIVER NEAR BLOOMINGTON AFFECTING CALHOUN AND VICTORIA 
   COUNTIES 

.RECENT RAINFALL OVER THE AREA WILL KEEP THE AFOREMENTIONED 
RIVER ABOVE FLOOD STAGE FOR THE NEXT FEW DAYS.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY TUNED TO NOAA WEATHER RADIO...LOCAL TV AND RADIO
STATIONS...OR CABLE TV OUTLETS...FOR THE LATEST WEATHER 
INFORMATION...AS ADDITIONAL RAINFALL COULD AFFECT CREST 
FORECASTS.  

FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB PAGE AT 
WWW.SRH.NOAA.GOV/CRP. IN THE BLUE MENU SECTION ON THE LEFT OF 
OUR HOME PAGE...UNDER THE "CURRENT WEATHER" SUBMENU...CLICK 
ON "RIVERS/LAKES" WHICH TAKES YOU TO OUR AHPS WEB PAGE. 

&&

TXC057-469-191908-
/O.EXT.KCRP.FL.W.0011.000000T0000Z-120521T2030Z/
/DUPT2.1.ER.120518T1552Z.120520T0000Z.120521T0430Z.NO/
808 PM CDT FRI MAY 18 2012

...FLOOD WARNING EXTENDED UNTIL MONDAY AFTERNOON...THE FLOOD WARNING 
   CONTINUES FOR THE GUADALUPE RIVER NEAR BLOOMINGTON.
* UNTIL LATE SUNDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 7 PM FRIDAY THE STAGE WAS 21.1 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 22.9 FEET BY 
  SATURDAY EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE SUNDAY 
  BEFORE MIDNIGHT.
* AT 24.0 FEET MODERATE LOWLAND FLOODING OCCURS...WITH THE RIVER 
REACHING WELL INTO THE FLOOD PLAIN.  ANY OIL TANK BATTERIES...PUMP 
JACKS...AND SECONDARY ROADS NEAR THE RIVER MAY BE FLOODED.

$$

&& 

  BELOW ARE THE LATEST RIVER STAGES AND STAGE FORECASTS:

                      FLD LATEST               FORECAST 6 AM LST
LOCATION              STG  STG  DAY  TIME   SAT  SUN  MON  TUE  WED

GUADALUPE RIVER
  BLOOMINGTON          20  21.1 FRI  7 PM  22.3 22.2 18.9 15.1 13.1

$$
941 
WGUS84 KCRP 191323
FLSCRP
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
823 AM CDT SAT MAY 19 2012

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN TEXAS...
 
  GUADALUPE RIVER NEAR BLOOMINGTON AFFECTING CALHOUN AND VICTORIA 
  COUNTIES 

.RECENT RAINFALL OVER THE AREA WILL KEEP THE AFOREMENTIONED 
RIVERS ABOVE FLOOD STAGE FOR THE NEXT FEW DAYS.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY TUNED TO NOAA WEATHER RADIO...LOCAL TV AND RADIO
STATIONS...OR CABLE TV OUTLETS...FOR THE LATEST WEATHER 
INFORMATION...AS ADDITIONAL RAINFALL COULD AFFECT CREST 
FORECASTS.  

FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB PAGE AT 
WWW.SRH.NOAA.GOV/CRP. IN THE BLUE MENU SECTION ON THE LEFT OF 
OUR HOME PAGE...UNDER THE "CURRENT WEATHER" SUBMENU...CLICK 
ON "RIVERS/LAKES" WHICH TAKES YOU TO OUR AHPS WEB PAGE. 

&&

TXC057-469-200723-
/O.EXT.KCRP.FL.W.0011.000000T0000Z-120521T1400Z/
/DUPT2.1.ER.120518T1552Z.120519T1800Z.120520T2200Z.NO/
823 AM CDT SAT MAY 19 2012

THE FLOOD WARNING CONTINUES FOR THE GUADALUPE RIVER NEAR BLOOMINGTON.
* UNTIL MONDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT  8:00 AM SATURDAY THE STAGE WAS 22.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 22.1 FEET BY 
  SATURDAY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE SUNDAY 
  EVENING.

* AT 24.0 FEET MODERATE LOWLAND FLOODING OCCURS...WITH THE RIVER 
REACHING WELL INTO THE FLOOD PLAIN.  ANY OIL TANK BATTERIES...PUMP 
JACKS...AND SECONDARY ROADS NEAR THE RIVER MAY BE FLOODED.

$$

&& 

  BELOW ARE THE LATEST RIVER STAGES AND STAGE FORECASTS:

                      FLD LATEST               FORECAST 6 AM LST
LOCATION              STG  STG  DAY  TIME   SUN  MON  TUE  WED  THU

GUADALUPE RIVER
  BLOOMINGTON          20  22.0 SAT 08 AM  21.1 18.4 15.5 13.8 13.2

$$
735 
WGUS84 KCRP 200115
FLSCRP
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
815 PM CDT SAT MAY 19 2012

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN TEXAS...
 
  GUADALUPE RIVER NEAR BLOOMINGTON AFFECTING CALHOUN AND VICTORIA 
  COUNTIES 

.RECENT RAINFALL OVER THE AREA WILL KEEP THE AFOREMENTIONED 
RIVERS ABOVE FLOOD STAGE FOR THE NEXT FEW DAYS.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY TUNED TO NOAA WEATHER RADIO...LOCAL TV AND RADIO
STATIONS...OR CABLE TV OUTLETS...FOR THE LATEST WEATHER 
INFORMATION...AS ADDITIONAL RAINFALL COULD AFFECT CREST 
FORECASTS.  

FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB PAGE AT 
WWW.SRH.NOAA.GOV/CRP. IN THE BLUE MENU SECTION ON THE LEFT OF 
OUR HOME PAGE...UNDER THE "CURRENT WEATHER" SUBMENU...CLICK 
ON "RIVERS/LAKES" WHICH TAKES YOU TO OUR AHPS WEB PAGE. 


&&

TXC057-469-201915-
/O.EXT.KCRP.FL.W.0011.000000T0000Z-120521T1130Z/
/DUPT2.1.ER.120518T1552Z.120519T1700Z.120520T1930Z.NO/
815 PM CDT SAT MAY 19 2012

THE FLOOD WARNING CONTINUES FOR
  THE GUADALUPE RIVER NEAR BLOOMINGTON.
* UNTIL MONDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT  8:00 PM SATURDAY THE STAGE WAS 21.9 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  SUNDAY EARLY AFTERNOON.

* AT 20.0 FEET MINOR LOWLAND FLOODING OCCURS...WITH THE FLOW REACHING
THE RIGHT FLOOD PLAIN NEAR THE INVISTA PLANT NEAR BLOOMINGTON.  
DOWNSTREAM ABOVE HIGHWAY 35...THE FLOW ESCAPES INTO THE LEFT FLOOD 
PLAIN CUTTING OFF THE LOWEST HOMES.

$$

&& 

  BELOW ARE THE LATEST RIVER STAGES AND STAGE FORECASTS:


                      FLD LATEST               FORECAST 6 AM LST
LOCATION              STG  STG  DAY  TIME   SUN  MON  TUE  WED  THU

GUADALUPE RIVER
  BLOOMINGTON          20  21.9 SAT 08 PM  21.1 17.9 14.6 13.4 13.5

$$
330 
WGUS84 KCRP 201303
FLSCRP
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
803 AM CDT SUN MAY 20 2012

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN TEXAS...
 
  GUADALUPE RIVER NEAR BLOOMINGTON AFFECTING CALHOUN AND VICTORIA 
  COUNTIES 

.RECENT RAINFALL OVER THE AREA WILL KEEP THE AFOREMENTIONED 
RIVERS ABOVE FLOOD STAGE FOR THE NEXT FEW DAYS.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY TUNED TO NOAA WEATHER RADIO...LOCAL TV AND RADIO
STATIONS...OR CABLE TV OUTLETS...FOR THE LATEST WEATHER 
INFORMATION...AS ADDITIONAL RAINFALL COULD AFFECT CREST 
FORECASTS.  

FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB PAGE AT 
WWW.SRH.NOAA.GOV/CRP. IN THE BLUE MENU SECTION ON THE LEFT OF 
OUR HOME PAGE...UNDER THE "CURRENT WEATHER" SUBMENU...CLICK 
ON "RIVERS/LAKES" WHICH TAKES YOU TO OUR AHPS WEB PAGE. 


&&

TXC057-469-210703-
/O.EXT.KCRP.FL.W.0011.000000T0000Z-120521T1215Z/
/DUPT2.1.ER.120518T1552Z.120519T1700Z.120520T2015Z.NO/
803 AM CDT SUN MAY 20 2012

...FLOOD WARNING EXTENDED UNTIL MONDAY MORNING...THE FLOOD WARNING 
CONTINUES FOR
  THE GUADALUPE RIVER NEAR BLOOMINGTON.
* UNTIL MONDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT  7:00 AM SUNDAY THE STAGE WAS 20.9 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  LATE THIS AFTERNOON.

* AT 20.0 FEET MINOR LOWLAND FLOODING OCCURS...WITH THE FLOW REACHING
THE RIGHT FLOOD PLAIN NEAR THE INVISTA PLANT NEAR BLOOMINGTON.  
DOWNSTREAM ABOVE HIGHWAY 35...THE FLOW ESCAPES INTO THE LEFT FLOOD 
PLAIN CUTTING OFF THE LOWEST HOMES.

$$

&& 

  BELOW ARE THE LATEST RIVER STAGES AND STAGE FORECASTS:


                      FLD LATEST               FORECAST 6 AM LST
LOCATION              STG  STG  DAY  TIME   MON  TUE  WED  THU  FRI

GUADALUPE RIVER
  BLOOMINGTON          20  20.9 SUN 07 AM  17.7 14.7 13.6 13.3 13.2

$$

PZ
059 
WGUS84 KCRP 210104
FLSCRP
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
804 PM CDT SUN MAY 20 2012

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
TEXAS...
 
  GUADALUPE RIVER NEAR BLOOMINGTON AFFECTING CALHOUN AND VICTORIA 
  COUNTIES

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY TUNED TO NOAA WEATHER RADIO...LOCAL TV AND RADIO
STATIONS...OR CABLE TV OUTLETS...FOR THE LATEST WEATHER 
INFORMATION...AS ADDITIONAL RAINFALL COULD AFFECT CREST 
FORECASTS.  

FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB PAGE AT 
WWW.SRH.NOAA.GOV/CRP. IN THE BLUE MENU SECTION ON THE LEFT OF 
OUR HOME PAGE...UNDER THE "CURRENT WEATHER" SUBMENU...CLICK 
ON "RIVERS/LAKES" WHICH TAKES YOU TO OUR AHPS WEB PAGE. 

&&

TXC057-469-210134-
/O.CAN.KCRP.FL.W.0011.000000T0000Z-120521T1215Z/
/DUPT2.1.ER.120518T1552Z.120519T1700Z.120520T1810Z.NO/
804 PM CDT SUN MAY 20 2012

THE FLOOD WARNING IS CANCELLED FOR THE GUADALUPE RIVER NEAR BLOOMINGTON.
* AT  7:00 PM SUNDAY THE STAGE WAS 19.2 FEET. 
* NO FLOODING IS FORECAST. 
* FELL BELOW FLOOD STAGE AT 1:10 PM SUNDAY.
* FLOOD STAGE IS 20.0 FEET. 
* FORECAST...THE RIVER IS BELOW FLOOD STAGE AND WILL CONTINUE TO FALL.
  THIS IS THE LAST FORECAST FOR THIS EVENT. 

$$

&& 

  BELOW ARE THE LATEST RIVER STAGES AND STAGE FORECASTS:

                      FLD LATEST               FORECAST 6 AM LST
LOCATION              STG  STG  DAY  TIME   MON  TUE  WED  THU  FRI

GUADALUPE RIVER
  BLOOMINGTON          20  19.2 SUN 07 PM  17.1 15.3 15.2 14.9 14.0

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this river flood warning went out at May 18, 6:13 AM CDT, 5 hours 29 minutes earlier.

Area forecast discussion, May 18, 6:13 AM CDT, 5 hours 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
613 AM CDT FRI MAY 18 2012

.DISCUSSION...SEE AVIATION SECTION BELOW.

&&

.AVIATION...PATCHY LIGHT FOG IS AFFECTING AREAS INLAND RESULTING
IN MVFR VSBY FOR ALI TO VCT THIS MORNING. OTHERWISE...VFR
CONDTIIONS ARE EXPECTED TO PREVAIL THROUGHOUT THE DAY. SE WINDS
WILL INCREASE RANGING FROM 15 TO 20 KNOTS...MAINLY ACRSS THE RIO
GRANDE PLAINS BY LATE AFTERNOON/EARLY EVENING. THE ONSHORE FLOW
WILL USHER DEEPER LOW LEVEL MOISTURE INTO S TX LEADING TO A MIX OF
STRATUS AND FOG LATE TONIGHT. MVFR CONDITIONS ARE EXPECTED TO DVLP
BY LATE EVENING BUT VFR CONDITIONS WILL BE THE PREVAILING FACTOR
WITH BRIEF PERIODS OF MVFR CIGS/VSBYS.

&&

.PREV DISCUSSION... /ISSUED 432 AM CDT FRI MAY 18 2012/

SHORT TERM (TODAY THROUGH SATURDAY)...HIGH PRESSURE WILL
REMAIN IN CONTROL TODAY THROUGH SATURDAY KEEPING MID/UPPER LEVELS
DRY. A LONG WAVE TROF ALONG THE WEST COAST IS PROGD TO MOVE E AND
NE ACROSS THE ROCKIES. SFC LOW PRESSURE IS FCST TO DEEPEN ALONG
THE ROCKIES AND INTO W TX IN RESPONSE TO THE APPROACHING UPPER
LOW...WHICH IN TURN WILL LEAD TO A TIGHTER GRADIENT ACROSS S TX.
THUS...SE WINDS WILL BE SEVERAL KNOTS HIGHER THAN THE PAST COUPLE
OF DAYS. ESPECIALLY IN THE LATE AFTERNOON/EVENING ACROSS THE WEST
CWA AND OVERNIGHT ACROSS THE MARINE ZONES. WINDS SHOULD REMAIN
BELOW BREEZY FOR THE MOST PART. THE SLIGHTLY STRONGER ONSHORE FLOW
WILL USHER IN DEEPER LOW LEVEL MOISTURE...RESULTING IN A GRADUAL
INCREASE IN THE HUMIDITY. BUT OVERALL...THE MOISTURE WILL REMAIN
LIMITED WITH NO PRECIP EXPECTED. LIGHT PATCHY FOG CAN BE EXPECTED
OVERNIGHT ACROSS INLAND AREAS BUT NOT SIGNIFICANT ENOUGH TO
MENTION IN THE ZONES BUT IS INCLUDED IN THE AVIATION FORECAST.
OVERALL A QUIET WEEKEND.

MARINE...A WEAK TO MOD ONSHORE FLOW CAN BE EXPECTED TODAY THROUGH
THE WEEKEND IN RESPONSE TO LOW PRESSURE ACROSS WEST TEXAS AND HIGH
PRESSURE ACROSS THE NORTHERN GULF OF MEXICO. THE FLOW IS EXPECTED TO
BECOME MOD OVERNIGHT ACROSS THE NEARSHORE WATERS BUT SHOULD REMAIN
BELOW ADVISORY LEVELS.

LONG TERM (SATURDAY NIGHT THROUGH THURSDAY)...THE GFS/ECMWF
DETERMINISTIC RUNS DEPICT A SERIES OF UPPER LEVEL DISTURBANCES TO
MOVE ACROSS THE CNTRL/NRN CONUS DRG THE PERIOD. IN PARTICULAR...THE
GFS/ECMWF PROG A WEAK DISTURBANCE TO MOVE ACRS THE PLAINS SUNDAY
THEN CONTRIBUTES TO A TROUGH OVER THE ERN CONUS MONDAY/TUESDAY WITH
ASSOCIATED SYNOPTIC SCALE SUBSIDENCE OVER THE CWA/MSA. THE GFS/ECMWF
PROGS THE NEXT SYSTEM TO ENTER THE WEST COAST LATE MONDAY/EARLY
TUESDAY YET THE MODELS DIFFER WITH RESPECT TO THE TIMING/PSN OF THE
SYSTEM. THE GFS DETERMINISTIC PROGS THE SYSTEM TO APPROACH THE
EASTERN ROCKIES BY 00Z FRIDAY WHILE THE CORRESPONDING ECMWF KEEPS IT
NEAR THE WEST COAST. FURTHER...THE GFS 500MB ENSEMBLE MEMBERS
DIVERGE SOMEWHAT WITH RESPECT TO THIS SYSTEM TUESDAY/WEDNESDAY.
NEVERTHELESS...THESE DIVERGENT UPPER PATTERNS STILL SUGGEST
INCREASING ONSHORE FLOW OVER THE CWA/MSA. BOTH THE GFS AND ECMWF
PROG A SLIGHT INCREASE IN PWAT VALUES THURSDAY YET STILL INSUFFICIENT
FOR PCPN. ANTICIPATE THAT INCREASING ONSHORE FLOW/VERTICAL MIXING
WILL CONTRIBUTE WIND APPROACHING SCEC WEDNESDAY NIGHT/THURSDAY OVER
THE COASTAL WATERS. CONCUR WITH GFS/ECMWF MOS GUIDANCE REGARDING A
GENERALLY INCREASE IN MAX TEMPS DRG THE PERIOD...ESPECIALLY WHEN
CONSIDERING DEVELOPING SOUTH WIND AT 850MB WEDNESDAY/THURSDAY.
CONCUR WITH FOREGOING MOS DEPICTING NEAR 100F MAX TEMP AT LRD YET
FEEL THAT MAX TEMPS WILL LOWER SOMEWHAT THURSDAY OWING TO A SLIGHT
INCREASE IN MSTR.

&&

.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI    86  70  86  69  86  /   0  10  10  10  10
VICTORIA          87  67  87  67  87  /   0  10  10  10  10
LAREDO            94  71  95  71  94  /   0  10  10  10  10
ALICE             89  68  89  68  88  /   0  10  10  10  10
ROCKPORT          84  74  84  73  83  /   0  10  10  10  10
COTULLA           91  67  91  67  93  /   0  10  10  10  10
KINGSVILLE        88  69  88  69  88  /   0  10  10  10  10
NAVY CORPUS       84  73  84  73  83  /   0  10  10  10  10

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...NONE.

&&

TE/81...SHORT TERM
GW/86...LONG TERM
Hazardous weather outlook, May 18, 5:39 AM CDT, 6 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
539 AM CDT FRI MAY 18 2012

GMZ230-235-250-255-270-275-TXZ229>234-239>247-191045-
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
539 AM CDT FRI MAY 18 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE
TEXAS COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

TE/WC/LK

Nearby

River Flood Warnings in Texas, 2012Every river flood warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.